| Texto completo | |
| Autor(es): |
Llibre, Jaume
;
Mereu, Ana Cristina
;
Teixeira, Marco Antonio
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY; v. 148, p. 21-pg., 2010-03-01. |
| Resumo | |
We apply the averaging theory of first, second and third order to the class of generalized polynomial Lienard differential equations. Our main result shows that for any n, m >= 1 there are differential equations of the form x + f(x)(x) Over dot + g(x) = 0, with f and g polynomials of degree n and m respectively, having at least [(n+m-1)/2] limit cycles, where [] denotes the integer part function. (AU) | |
| Processo FAPESP: | 07/06896-5 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Luiz Antonio Barrera San Martin |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 04/07386-2 - Bifurcação e ressonância em sistemas reversíveis |
| Beneficiário: | Ana Cristina de Oliveira Mereu |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado Direto |